Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 9, NWS Lubbock, TX

June 19, 2013Hockley County, Texas

NWS Lubbock, TX issued this tornado warning at Jun 19, 2013, 5:31 PM CDT for Hockley County, Texas. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2013, 5:31 PM CDT (22:31 UTC)
Expired
Jun 19, 2013, 6:00 PM CDT
In force
29 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

County Hockley County, TX

The radar

The Lubbock radar (KLBB), 56 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 5:45 PM CDTTORNADO4 Nw Sundown, TXBUILDING UNROOFED. SHEET METAL WRAPPED IN FENCES AND ON ROAD. LARGE TREE DOWN.
Jun 19, 5:53 PM CDTHAIL 2.753 N Sundown, TX
Jun 19, 5:56 PM CDTHAIL 33 N Sundown, TXHAIL JUST OVER 3 INCHES REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2013-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2013-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1279 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WFUS54 KLUB 192231
TORLUB
TXC219-192300-
/O.NEW.KLUB.TO.W.0009.130619T2231Z-130619T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
531 PM CDT WED JUN 19 2013

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN HOCKLEY COUNTY IN NORTHWEST TEXAS.

* UNTIL 600 PM CDT

* AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THIS STORM WAS LOCATED NEAR SUNDOWN...OR ABOUT 13
  MILES SOUTHWEST OF LEVELLAND...MOVING EAST AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SUNDOWN AND
  LEVELLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING FOR NORTHWEST TEXAS.

&&

LAT...LON 3362 10227 3339 10225 3339 10259 3357 10260
TIME...MOT...LOC 2231Z 265DEG 15KT 3349 10253

$$
4 follow-up statements
972 
WWUS54 KLUB 192235
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
535 PM CDT WED JUN 19 2013

TXC219-192300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-130619T2300Z/
HOCKLEY TX-
535 PM CDT WED JUN 19 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN HOCKLEY
COUNTY UNTIL 600 PM CDT...

AT 532 PM CDT...TRAINED STORM SPOTTERS WERE TRACKING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR SUNDOWN...OR 11 MILES SOUTHWEST OF 
LEVELLAND...MOVING EAST AT 15 MPH. MULTIPLE REPORTS OF A TORNADO 
HAVE BEEN RECEIVED.

LOCATIONS IMPACTED INCLUDE...
  LEVELLAND...SUNDOWN AND OPDYKE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3362 10227 3339 10225 3339 10259 3357 10260
TIME...MOT...LOC 2235Z 265DEG 15KT 3349 10251

$$
234 
WWUS54 KLUB 192242
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
542 PM CDT WED JUN 19 2013

TXC219-192300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-130619T2300Z/
HOCKLEY TX-
542 PM CDT WED JUN 19 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN HOCKLEY
COUNTY UNTIL 600 PM CDT...

AT 541 PM CDT...TRAINED STORM SPOTTERS WERE TRACKING A TORNADO.  THIS
TORNADO WAS LOCATED ABOUT 4 MILES NORTHWEST OF SUNDOWN...OR 12 
MILES SOUTHWEST OF LEVELLAND...MOVING EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  LEVELLAND...SUNDOWN AND OPDYKE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3362 10227 3339 10225 3339 10259 3357 10260
TIME...MOT...LOC 2242Z 268DEG 5KT 3349 10253

$$
496 
WWUS54 KLUB 192245
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
545 PM CDT WED JUN 19 2013

TXC219-192300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-130619T2300Z/
HOCKLEY TX-
545 PM CDT WED JUN 19 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN HOCKLEY
COUNTY UNTIL 600 PM CDT...

AT 541 PM CDT...TRAINED STORM SPOTTERS WERE TRACKING A TORNADO.  THIS
TORNADO WAS LOCATED ABOUT 4 MILES NORTHWEST NEAR SUNDOWN...OR 11 
MILES SOUTHWEST OF LEVELLAND. MOVEMENT HAS BEEN ERRATIC.

LOCATIONS IMPACTED INCLUDE...
  LEVELLAND...SUNDOWN AND OPDYKE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3362 10227 3339 10225 3339 10259 3357 10260
TIME...MOT...LOC 2243Z 236DEG 6KT 3351 10253

$$
563 
WWUS54 KLUB 192248
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
548 PM CDT WED JUN 19 2013

TXC219-192300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-130619T2300Z/
HOCKLEY TX-
548 PM CDT WED JUN 19 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN HOCKLEY
COUNTY UNTIL 600 PM CDT...

AT 544 PM CDT...A TORNADO WAS REPORTED...PRODUCING.  THIS TORNADO WAS
LOCATED 6 MILES NORTHWEST OF SUNDOWN...OR 11 MILES WEST OF 
LEVELLAND...MOVING NORTH AT 15 MPH. THIS TORNADO MAY BE WRAPPED 
WITHIN THE RAIN BANDS AND MAY BE DIFFICULT TO OBSERVE.

LOCATIONS IMPACTED INCLUDE...
  LEVELLAND AND OPDYKE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3362 10227 3339 10225 3339 10259 3357 10260
TIME...MOT...LOC 2248Z 192DEG 12KT 3354 10254

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:33 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 19, 3:33 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
333 PM CDT WED JUN 19 2013

.SHORT TERM...
WEAK NORTHWEST FLOW ALOFT CONTINUES LATE THIS AFTERNOON WITH DIRTY
RIDGE AXIS NEAR NEW MEXICO BORDER. PLENTY OF MOISTURE UP THROUGH
EASTERN NEW MEXICO THIS AFTERNOON AND WITH SQUEEZE FROM APPROACHING
OUTFLOW BOUNDARY OUT OF THE WESTERN SOUTH PLAINS HELPING GENERATE
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS THROUGH MID EVENING
ALONG OR NEAR BOUNDARY...FAVORING OUR SOUTHWESTERN COUNTIES. BULK OF
AREA HAS BEEN CLEARED OUT BY THE OUTFLOW WITH MUCH COOLER AND MORE
STABLE CONDITIONS. PERHAPS AREAS INTO REMAINDER OF WESTERN SOUTH
PLAINS CAN RECOVER BY LATE THIS EVENING FOR A SLIGHT CHANCE OF
THUNDER SPREADING TOWARDS THE I-27 CORRIDOR. AIRMASS SHOULD SETTLE
LATER TONIGHT AND EARLY THURSDAY WITH UPPER RIDGE AXIS EXPECTED TO
NUDGE SLIGHTLY TO THE EAST ALLOWING DEEP MOISTURE ON BACK SIDE OF
RIDGE TO CONTINUE UP ACROSS WESTERN ZONES. SOLIDIFIED SLIGHT CHANCE
OF THUNDER FOR THURSDAY AFTERNOON ACROSS MOST WESTERN AREAS WITH
RETURN TO WARMER TEMPERATURES AS AIRMASS SHOULD RECOVER MORE FULLY
BY AFTERNOON. RMCQUEEN

&&

.LONG TERM...
NO MEANINGFUL ADJUSTMENTS MADE TO THE EXTENDED FORECAST GIVEN THE
ACTIVE WEATHER DAY TODAY. UPPER RIDGE STILL PROGGED TO AMPLIFY OVER
THE PLAINS THROUGH LATE WEEK...THOUGH THE CENTER OF THE RIDGE AXIS
SHOULD BE TO OUR EAST THROUGH THE WEEKEND WHILE THE SOUTH PLAINS IS
POSITIONED ON THE FRINGE OF SOUTHWEST FLOW ALOFT. THIS PATTERN WILL
SUPPORT WARM CONDITIONS WITH AFTERNOON HIGHS EACH DAY CLIMBING WELL
INTO THE 90S. IN ADDITION...THE STRONG HEATING COMBINED WITH A SFC
TROUGH...POSSIBLE WEAK DISTURBANCES GRAZING BY AND MID-LEVEL
MOISTURE FETCH MAY BE ENOUGH TO SUPPORT LOW THUNDER CHANCES ACROSS
THE WESTERN ZONES...PERHAPS ALL THE WAY THROUGH THE WEEKEND.
ATTM...FORECAST HAS MENTIONABLE POPS ACROSS THE WEST THROUGH
FRIDAY EVENING. RIDGE WILL THEN LIKELY BUILD WESTWARD EARLY/MID
NEXT WEEK...KEEPING HOT TEMPERATURES IN PLACE THOUGH BRINGING ANY
LOW THUNDER CHANCES INTO QUESTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        66  94  65  93  65 /  20  20  20  20  20
TULIA         66  94  67  94  66 /  10  20  20  10  10
PLAINVIEW     68  94  68  94  67 /  10  20  20  10  10
LEVELLAND     69  96  69  95  68 /  30  20  20  10  10
LUBBOCK       71  96  69  95  68 /  20  10  10  10  10
DENVER CITY   69  98  69  97  68 /  30  20  20  10  10
BROWNFIELD    69  97  68  96  68 /  30  10  10  10  10
CHILDRESS     71  98  71  98  71 /  10  10  10   0  10
SPUR          70  96  71  96  70 /  10  10  10  10  10
ASPERMONT     72  98  72  98  72 /  10  10  10   0  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/23
Hazardous weather outlook, Jun 19, 11:50 AM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1150 AM CDT WED JUN 19 2013

TXZ021>044-201700-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1150 AM CDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING MAINLY OVER THE TEXAS SOUTH PLAINS AND EXTREME SOUTHWEST
TEXAS PANHANDLE...WITH A THREAT FOR GOLF BALL SIZED HAIL...WIND
GUSTS TO 60 MPH...AND LOCAL FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SPOTTER GROUPS IS POSSIBLE THIS AFTERNOON AND
EVENING.

In the hours before

Local storm report, Jun 19, 1:59 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
159 PM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     TSTM WND DMG     FLOMOT                  34.23N 100.99W
06/19/2013                   MOTLEY             TX   LAW ENFORCEMENT

            FLOMOT AREA HAS NUMEROUS TREES AND ONE POWER LINE DOWN.
            TIME OF DAMAGE ESTIMATED FROM RADAR.

&&

EVENT NUMBER LUB1300380

GDS
Special weather statement, Jun 19, 2:08 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
208 PM CDT WED JUN 19 2013

TXZ044-191945-
STONEWALL-
208 PM CDT WED JUN 19 2013

...STRONG THUNDERSTORM MOVING THROUGH STONEWALL  COUNTY...

AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL STONEWALL COUNTY...MOVING EAST AT 25
MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3295 9999 3296 10022 3297 10040 3327 10031
      3321 9998 3296 9999
TIME...MOT...LOC 1908Z 289DEG 22KT 3313 10024

05
Local storm report, Jun 19, 2:11 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
211 PM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     FLASH FLOOD      13 E SILVERTON          34.47N 101.08W
06/19/2013                   BRISCOE            TX   LAW ENFORCEMENT

            HEAVY RAIN HAD CAUSED A ROCK SLIDE ON TO HIGHWAY 256
            EAST OF SILVERTON.

&&

EVENT NUMBER LUB1300381

GDS
Special weather statement, Jun 19, 4:03 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
403 PM CDT WED JUN 19 2013

TXZ033-034-192130-
COCHRAN-HOCKLEY-
403 PM CDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN AND HOCKLEY COUNTIES...

AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MORTON...MOVING SOUTHEAST AT
10 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

IN ADDITION TO WIND AND HAIL...VERY HEAVY DOWNPOURS AND A SLOW STORM
MOTION WILL RESULT IN LOCALIZED FLOODING.

LAT...LON 3381 10231 3341 10238 3341 10282 3383 10279
TIME...MOT...LOC 2102Z 298DEG 7KT 3367 10268

24
Special weather statement, Jun 19, 4:39 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
439 PM CDT WED JUN 19 2013

TXZ033-034-192200-
COCHRAN-HOCKLEY-
439 PM CDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
COCHRAN AND HOCKLEY COUNTIES...

AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF LEVELLAND...MOVING EAST AT 20
MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3375 10227 3345 10220 3343 10270 3370 10261
TIME...MOT...LOC 2138Z 255DEG 16KT 3357 10252
Local storm report, Jun 19, 5:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
509 PM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             2 SE WHITEFACE          33.58N 102.59W
06/19/2013  E1.00 INCH       HOCKLEY            TX   SKYWARN SPOTTER

&&

EVENT NUMBER LUB1300382

JDV

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:05 AM CDTSevere Thunderstorm WarningLUBHall25 min
Jun 19, 8:20 AM CDTAreal Flood AdvisoryLUBHall2 hr
Jun 19, 8:31 AM CDTSevere Thunderstorm WarningLUBHall29 min
Jun 19, 8:38 AM CDTFlash Flood WarningLUBHall112 min
Jun 19, 9:05 AM CDTSpecial Weather StatementLUBBriscoe, Childress, Hall25 min
Jun 19, 9:34 AM CDTSpecial Weather StatementLUBBriscoe, Childress, Hall26 min
Jun 19, 9:47 AM CDTAreal Flood AdvisoryLUBBriscoe, Childress, Cottle, Floyd, Hall, Motley6 hr
Jun 19, 10:02 AM CDTSpecial Weather StatementLUBBriscoe, Cottle, Hall, Motley28 min
Jun 19, 10:26 AM CDTFlash Flood WarningLUBBriscoe, Childress, Cottle, Floyd, Hall, Motley2 hr
Jun 19, 10:39 AM CDTSpecial Weather StatementLUBBriscoe, Cottle, Hall, Motley36 min
Jun 19, 11:00 AM CDTSpecial Weather StatementLUBHall, Motley30 min
Jun 19, 12:02 PM CDTAreal Flood AdvisoryLUBCottle, Dickens, King, Motley3 hr
Jun 19, 12:34 PM CDTAreal Flood AdvisoryLUBBriscoe, Childress, Cottle, Floyd, Hall, Motley2 hr
Jun 19, 1:25 PM CDTSpecial Weather StatementLUBStonewall35 min
Jun 19, 2:08 PM CDTSpecial Weather StatementLUBStonewall37 min
Jun 19, 3:41 PM CDTRiver Flood WarningLUBChildress16 hr
Jun 19, 4:03 PM CDTSpecial Weather StatementLUBHockley27 min
Jun 19, 4:39 PM CDTSpecial Weather StatementLUBHockley21 min
Jun 19, 4:47 PM CDTSevere Thunderstorm WarningLUBHockley43 min
Jun 19, 5:08 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley22 min
Jun 19, 5:28 PM CDTAreal Flood AdvisoryLUBCochran, Hockley3 hr
Jun 19, 5:28 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley62 min
Jun 19, 5:55 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Lamb, Parmer35 min
Jun 19, 5:57 PM CDTSevere Thunderstorm WarningLUBHockley, Terry63 min
Jun 19, 6:08 PM CDTSevere Thunderstorm WarningLUBLynn, Terry37 min
Jun 19, 6:28 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer47 min
Jun 19, 6:35 PM CDTAreal Flood AdvisoryLUBHockley3 hr
Jun 19, 6:41 PM CDTAreal Flood AdvisoryLUBBailey, Castro, Lamb, Parmer3 hr
Jun 19, 6:46 PM CDTSpecial Weather StatementLUBTerry29 min

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.